# SDR ASAA2023051143213

- Difficulty date: May 11, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41730
- Aircraft time: 39,143 hours, 12,471 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF1 RADIO CHANNELIZED & RECEIVED ON THE GROUND BUT WOULD NOT TRANSMIT IN FLIGHT. GROUNDED - YES. PERFORMED HF COMMUNICATION OPERATIONAL TEST REF B737-900 AMM 23-11-00 OPS CHECK GOOD.
